# SDR CA960212005

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 114079015
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)ON CLIMB LANDING GEAR WOULD NOT RETRACT. AIRCRAFT RETURNED TO BASE. MAINTENANCE CHECK REVEALED MAIN LANDING DOORS WERE NOT FULLY CLOSED. MAINTENANCE ACTION INVOLVED CHANGING MLG SELECTOR VALVE AS PER  AMM 32-31-0. BOTH LGCIU TESTED AND GEAR SWING WAS NORMAL.
